| Catalog Number |
0035380 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that getting multiple reports from emergency room about bent and crimping tubing on our female catheter kits.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two photo sample noted one opened (without original packaging), used female catheter kit.Visual inspection of the two-photo sample noted the tubing was bent/kink as it was inserted into the cap of the vial.The labeling is found to be adequate the dhr was reviewed and did not identify any issues.Correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description